Nonexistence of asymptotic GIT compactification

Xiaowei Wang, Chenyang Xu

Research output: Contribution to journalArticlepeer-review

15 Scopus citations

Abstract

We provide examples of families of (log) smooth canonically polarized varieties, including smooth weighted pointed curves and smooth hypersurfaces in &Pdbl;3 with large degree such that the Chow semistable limits under distinct pluricanonical embeddings do not stabilize.

Original languageEnglish (US)
Pages (from-to)2217-2241
Number of pages25
JournalDuke Mathematical Journal
Volume163
Issue number12
DOIs
StatePublished - 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Nonexistence of asymptotic GIT compactification'. Together they form a unique fingerprint.

Cite this